Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 47.

Mitra, Sujit Kumar (2001) Cartesian decomposition of an almost definite complex matrix Advances in Applied Mathematics, 26 (1). pp. 53-62. ISSN 0196-8858

Mitra, Sujit Kumar (1999) Diagrammatic presentation of inner and outer inverses: S-diagrams Linear Algebra and its Applications, 287 (1-3). pp. 271-288. ISSN 0024-3795

Mitra, S. K. ; Manjunatha Prasad, K. (1997) The regular shorted matrix and the hybrid sum Advances in Applied Mathematics, 18 (4). pp. 403-422. ISSN 0196-8858

Mitra, Sujit Kumar (1996) Noncore square matrices miscellany Linear Algebra and its Applications, 249 (1-3). pp. 47-66. ISSN 0024-3795

Mitra, Sujit Kumar ; Manjunatha Prasad, K. (1996) The nonunique shorted matrix Linear Algebra and its Applications, 237-238 . pp. 41-70. ISSN 0024-3795

Mitra, Sujit Kumar (1994) Separation theorems Linear Algebra and its Applications, 208-209 . pp. 239-256. ISSN 0024-3795

Mitra, Sujit Kumar ; Hartwig, Robert E. (1992) Partial orders based on outer inverses Linear Algebra and its Applications, 176 . pp. 3-20. ISSN 0024-3795

Baksalary, Jerzy K. ; Mitra, Sujit Kumar (1991) Left-star and right-star partial orderings Linear Algebra and its Applications, 149 . pp. 73-89. ISSN 0024-3795

Mitra, Sujit Kumar (1991) Matrix partial orders through generalized inverses: unified theory Linear Algebra and its Applications, 148 . pp. 237-263. ISSN 0024-3795

Mitra, Sujit Kumar (1990) A pair of simultaneous linear matrix equations A1×B1=C1, A2×B2=C2 and a matrix programming problem Linear Algebra and its Applications, 131 . pp. 107-123. ISSN 0024-3795

Mitra, Sujit Kumar (1988) Infimum of a pair of matrices Linear Algebra and its Applications, 105 . pp. 163-182. ISSN 0024-3795

Mitra, Sujit Kumar (1987) On group inverses and the sharp order Linear Algebra and its Applications, 92 . pp. 17-37. ISSN 0024-3795

Krishnamoorthy, K. ; Mitra, Sujit Kumar (1987) Optimal integration of two or three PPS surveys with common sample size n > 1 Sankhya - Series B, 49 (3). pp. 283-306. ISSN 0581-5738

Mitra, Sujit Kumar (1986) The minus partial order and the shorted matrix Linear Algebra and its Applications, 83 . pp. 1-27. ISSN 0024-3795

Mitra, Sujit Kumar ; Odell, Patrick L. (1986) On parallel summability of matrices Linear Algebra and its Applications, 74 . pp. 239-255. ISSN 0024-3795

Mitra, Sujit Kumar (1984) The matrix equations AX = C, XB = D Linear Algebra and its Applications, 59 . pp. 171-181. ISSN 0024-3795

Mitra, S. K. ; Pathak, P. K. (1984) The nature of simple random sampling Annals of Statistics, 12 (4). pp. 1536-1542. ISSN 0090-5364

Mitra, Sujit Kumar (1982) Simultaneous diagonalization of rectangular matrices Linear Algebra and its Applications, 47 . pp. 139-150. ISSN 0024-3795

Mitra, Sujit Kumar ; Puri, Madan L. (1982) Shorted matrices-an extended concept and some applications Linear Algebra and its Applications, 42 . pp. 57-79. ISSN 0024-3795

Krafft, Olaf ; Mitra, Sujit Kumar (1982) Least favorable parameters in the Gauss-Markoff model Sankhya - Series A, 44 (2). pp. 286-290. ISSN 0581-572X

Mitra, Sujit Kumar ; Puri, Madan L. (1979) Shorted operators and generalized inverses of matrices Linear Algebra and its Applications, 25 . pp. 45-56. ISSN 0024-3795

Mitra, Sujit Kumar ; Trapp, George E. (1975) On hybrid addition of matrices Linear Algebra and its Applications, 10 (1). pp. 19-35. ISSN 0024-3795

Mitra, Sujit Kumar ; Rao, C. Radhakrishna (1975) Extensions of a duality theorem concerning g-inverses of matrices Sankhya - Series A, 37 (3). pp. 439-445. ISSN 0581-572X

Mitra, Sujit Kumar (1975) Optimal inverse of a matrix Sankhya - Series A, 37 (4). pp. 550-563. ISSN 0581-572x

Mitra, Sujit Kumar ; Rao, C. Radhakrishna (1974) Projections under seminorms and generalized Moore Penrose inverses Linear Algebra and its Applications, 9 . pp. 155-167. ISSN 0024-3795

Mitra, Sujit Kumar ; Puri, Madan Lal (1973) On parallel sum and difference of matrices Journal of Mathematical Analysis and Applications, 44 (1). pp. 92-97. ISSN 0022-247X

Mitra, Sujit Kumar (1973) Common solutions to a pair of linear matrix equations A1XB1 = C1 and A2XB2 = C2 Mathematical Proceedings of the Cambridge Philosophical Society, 74 (2). pp. 213-216. ISSN 0305-0041

Mitra, Sujit Kumar ; Betty, Jeanne Moore (1973) Gauss-Markov estimation with an incorrect dispersion matrix Sankhya - Series A, 35 (2). pp. 139-152. ISSN 0581-572X

Rao, C. Radhakrishna ; Mitra, Sujit Kumar (1973) Theory and application of constrained inverse of matrices SIAM Journal on Applied Mathematics, 24 (4). pp. 473-488. ISSN 0036-1399

Rao, C.Radhakrishna ; Mitra, Sujit Kumar ; Bhimasankaram, P. (1972) Determination of a matrix by its subclasses of generalized inverses Sankhya - Series A, 34 (1). pp. 5-8. ISSN 0581-572X

Mitra, Sujit Kumar (1972) Fixed rank solutions of linear matrix equations Sankhya - Series A, 34 (4). pp. 387-392. ISSN 0581-572X

Mitra, Sujit Kumar ; Bhimasankaram, P. (1971) Generalized inverses of partitioned matrices and recalculation of least squares estimates for data or model changes Sankhya - Series A, 33 (4). pp. 395-410. ISSN 0581-572X

Mitra, Sujit Kumar (1970) Analogues of multivariate beta (Dirichlet) distributions Sankhya - Series A, 32 (2). pp. 189-192. ISSN 0581-572X

Mitra, Sujit Kumar ; Bhimasankaram, P. (1970) Some results on idempotent matrices and a equation connected with the distribution of quadratic forms Sankhya - Series A, 32 (3). pp. 353-356. ISSN 0581-572X

Mitra, Sujit Kumar (1970) A density-free approach to the matrix variate beta distribution Sankhya - Series A, 32 (1). pp. 81-88. ISSN 0581-572X

Mitra, Sujit Kumar ; Rao, C. Radhakrishna (1969) Conditions for optimality and validity of simple least squares theory Annals of Mathematical Statistics, 40 (5). pp. 1617-1624. ISSN 0003-4851

Bhimasankaram, P. ; Mitra, Sujit Kumar (1969) On a theorem of Rao on g-inverses of matrices Sankhya - Series A, 31 (3). pp. 365-368. ISSN 0581-572X

Mitra, Sujit Kumar (1969) Some characteristic and noncharacteristic properties of the Wishart distribution Sankhya - Series A, 31 (1). pp. 19-22. ISSN 0581-572X

Mitra, Sujit Kumar (1968) On a generalised inverse of a matrix and applications Sankhya - Series A, 30 (1). pp. 107-114. ISSN 0581-572X

Mitra, Sujit Kumar ; Rao, C. Radhakrishna (1968) Simultaneous reduction of a pair of quadratic forms Sankhya - Series A, 30 (3). pp. 313-322. ISSN 0581-572X

Mitra, Sujit Kumar ; Rao, C. Radhakrishna (1968) Some results in estimation and tests of linear hypotheses under the gauss-markoff model Sankhya - Series A, 30 (3). pp. 281-290. ISSN 0581-572X

Mitra, Sujit Kumar (1968) A new class of g-inverse of square matrices Sankhya - Series A, 30 (3). pp. 323-330. ISSN 0581-572X

Mtra, Sujit Kumar ; Subrahmanya, M. T. (1968) A robust property of the ${ m OC}$ of binomial and Poisson sampling inspection plans Sankhya, 30 (3). pp. 335-342. ISSN 0972-7671

Das, Nani Gopal ; Mitra, Sujit Kumar (1964) Effect on non-normality on plans for sampling inspection by variables Sankhya - Series A, 26 (2-3). pp. 169-176. ISSN 0581-572X

Mitra, Sujit Kumar (1959) Some remarks on the missing plot analysis Sankhya, 21 (3-4). pp. 337-344. ISSN 0972-7671

Mitra, Sujit Kumar (1958) On the limiting power function of the frequency chi-square test Annals of Mathematical Statistics, 29 (4). pp. 1221-1233. ISSN 0003-4851

Roy, S. N. ; Mitra, S. K. (1956) An introduction to some non-parametric generalizations of analysis of variance and multivariate analysis Biometrika, 43 (3-4). pp. 361-376. ISSN 0006-3444

This list was generated on Tue Jul 23 01:53:39 2024 UTC.